Journal article icon

Journal article

Phase Separation in Random Cluster Models I: Uniform Upper Bounds on Local Deviation

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Journal:
Communications in Mathematical Physics
Pages:
1-55
Publication date:
2012
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:5f0ddddb-e0b8-4554-af23-36c08f1c68cf
Source identifiers:
246005
Local pid:
pubs:246005

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP